# SDR MASA20201230150

- Difficulty date: December 1, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151062
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26RT BETWEEN FS 1031 TO FS 1047 AT AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: STGR 26RT BETWEEN FS 1031 TO FS 1047 WAS REPAIRED, PER EA 20-2020-198 REV P1.
